# SDR UPS00832230

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 75,262 hours, 49,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 564413012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,  STA 1690 - 1890 INTERNAL DOUBLER IS CORRODED BEYOND LIMITS AT STA 1766 LONGERON 33 LT.     REMOVED,  FABRICATED,  AND REPLACED DOUBLER I.A.W. DWG. 5644130,  AND SRM  51-1-21
